Tuesday, 9 September 2008

It's official...

I hate my new pill............................I really really hate it!
I've been on it for 9 days and it's already turned me into an even bigger boobed breakthrough bleeding psycho bitch.
Honestly, I feel like crap. I cried earlier because I couldn't decide where I wanted to go window shopping today. All I do is cry or snap at everyone.
My Dad now thinks that my strange behavior is down to Ben upsetting me, but he and I are absolutely fine, it's just this sodding pill. Worst thing is that no one actually understands what it's doing to me even after I've explained and Dad just doesn't know I'm on it. He and I don't talk about these things often at all, so Mum is going to try and explain my moods to him with her limited knowledge of what's going on (I've explained it all but Mum has really bad memory loss so she'll have forgotten a lot of it by now).
Ben hasn't a clue how it works either so I'm going to have to just throw the sodding leaflet at him the next time he decides calling me "Miss Pissy" when I get into a bad mood.

This is so horrible. Someone please remind me of why I'm even putting myself through this. It's awful...I always swore I'd never fuck with my hormones in this way but I went and did it. What a complete twat!!!!

4 comments:

Weeping Shadows said...

Gee, these pills are wreaking havoc on your hormones.

Really, why are you on them? It sounds like they're giving you miserable time =/
*hugs*

Half-Divine said...

I don't know anymore.
I have to give these ones at least two months to settle in before I yell at the fpa doctors.

Manda said...

Wow, flashbacks. The first pill I was ever put on - Microgynon - made me HORRIBLE. I had tantrums of Veruca Salt proportions, rapidly changing moodswings, and loads of pain when that time of the month rolled around.

In the end, MUM was the one who dragged me to the doctor because she couldn't take it anymore. They put me on a pill called Cileste, and I've been on it ever since

*hugs* I hope you can get a changeover, because it's NOT nice

Half-Divine said...

All Microgynon did to me was give me really bad cramps throughout the cycle. If it wasn't for those then I'd still be on it.
I'm pretty much getting almost every side effect listed in the leaflet now I'm on Mercilon.

I'm not going on any more pills after this one if it carries on making me feel so bad. I'll find something else. I feel so...wrong at the moment.